# SDR R61A201904260481

- Difficulty date: April 26, 2019
- Submitted: May 11, 2019
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 39,837 hours, 24,805 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031034022
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** RT WING LE UPPER SKIN FOUND CRACKED AT SLAT TRACK NR 5 CUT OUT. RT WING LE SKIN REPAIRED AT SLAT TRACK NR 5 CUT OUT IAW SRM 57-49-01 REPAIR 06.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
